| Model Number |
1400200-12 |
| Medical Device Problem Codes |
Material Rupture (1546); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/28/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the production records and the corrective and preventive actions (capa) database was performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed no indication of a lot specific issue.The investigation determined the reported difficulties appear to be related to the operational context of the procedure.In this case, it is likely that the balloon sustained damage during its interaction with the calcified lesion, resulting in the reported material rupture.There is no indication of a product quality issue with respect to manufacture, design, or labeling.
Event or Problem Description
It was reported that the procedure was to treat a 90% stenosed de novo lesion in the distal right coronary artery (drca) with heavy calcification and moderate tortuosity.For pre-dilatation, the 2x12mm nc trek balloon dilatation catheter (bdc) was advanced to the target lesion with resistance due to the anatomy and the balloon was inflated; however, the balloon ruptured during the first inflation at 6 atmospheres (atm).Therefore, the bdc was removed from the patient.Another trek balloon was used to continue the procedure.There was adverse patient effect and no clinically significant delay reported in the procedure.No additional information was provided.